CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Breuer-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2014 | 2012 | 2011 | 2010 | 2009
Number of items: 10.

2018

Breuer, Jonathan and Simon, Barry and Zeitouni, Ofer (2018) Large Deviations and Sum Rules for Spectral Theory - A Pedagogical Approach. Journal of Spectral Theory, 8 (4). pp. 1551-1581. ISSN 1664-039X. http://resolver.caltech.edu/CaltechAUTHORS:20170509-081147843

Breuer, Jonathan and Simon, Barry and Zeitouni, Ofer (2018) Large Deviations and the Lukic Conjecture. Duke Mathematical Journal, 167 (15). pp. 2857-2902. ISSN 0012-7094. http://resolver.caltech.edu/CaltechAUTHORS:20170509-082734416

2014

Breuer, Jonathan and Last, Yoram and Simon, Barry (2014) Stability of Asymptotics of Christoffel–Darboux Kernels. Communications in Mathematical Physics, 330 (3). pp. 1155-1178. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20140814-112606518

2012

Breuer, Jonathan and Duits, Maurice (2012) Nonintersecting paths with a staircase initial condition. Electronic Journal of Probability, 17 . Art. No. 60. ISSN 1083-6489. http://resolver.caltech.edu/CaltechAUTHORS:20120907-110621501

2011

Breuer, Jonathan and Simon, Barry (2011) Natural boundaries and spectral theory. Advances in Mathematics, 226 (6). pp. 4902-4920. ISSN 0001-8708. http://resolver.caltech.edu/CaltechAUTHORS:20110328-100710731

2010

Breuer, Jonathan and Last, Yoram and Simon, Barry (2010) The Nevai Condition. Constructive Approximation, 32 (2). pp. 221-254. ISSN 0176-4276. http://resolver.caltech.edu/CaltechAUTHORS:20100830-143634133

Breuer, Jonathan (2010) Spectral and dynamical properties of certain random Jacobi matrices with growing parameters. Transactions of the American Mathematical Society, 362 (6). pp. 3161-3182. ISSN 0002-9947. http://resolver.caltech.edu/CaltechAUTHORS:20100524-155243075

Breuer, Jonathan and Ryckman, Eric and Simon, Barry (2010) Equality of the Spectral and Dynamical Definitions of Reflection. Communications in Mathematical Physics, 295 (2). pp. 531-550. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20100301-083137497

2009

Breuer, Jonathan and Ryckman, Eric and Zinchenko, Maxim (2009) Right Limits and Reflectionless Measures for CMV Matrices. Communications in Mathematical Physics, 292 (1). pp. 1-28. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20090911-153602983

Breuer, Jonathan and Frank, Rupert L. (2009) Singular spectrum for radial trees. Reviews in Mathematical Physics, 21 (7). pp. 929-945. ISSN 0129-055X. http://resolver.caltech.edu/CaltechAUTHORS:20091012-105116089

This list was generated on Thu Apr 25 15:48:38 2019 PDT.